Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 50, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 27, 2011, 8:54 PM CDT. It took effect at Jun 28, 2011, 1:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 8:54 PM CDT (01:54 UTC)
- In effect from
- Jun 28, 2011, 1:00 AM CDT
- Expired
- Jun 28, 2011, 4:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
396 WHUS73 KGRB 280154 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 854 PM CDT MON JUN 27 2011 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES TONIGHT AND TUESDAY... .LOW PRESSURE WILL MOVE FROM LAKE SUPERIOR THIS EVENING...TO SOUTHERN CANADA ON TUESDAY. THE PRESSURE GRADIENT BETWEEN THE DEPARTING LOW PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES WILL TIGHTEN TONIGHT...CREATING GUSTY NORTHWEST WINDS AND BUILDING WAVES OVERNIGHT. THE GUSTY WINDS WILL CONTINUE INTO EARLY TUESDAY AFTERNOON. LMZ521-541-281000- /O.NEW.KGRB.SC.Y.0050.110628T0600Z-110628T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 854 PM CDT MON JUN 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT TUESDAY. * SOUTHEAST WINDS OF 5 TO 15 KTS WILL VEER NORTHWEST AND INCREASE TO 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS OVERNIGHT AND CONTINUE THROUGH EARLY TUESDAY AFTERNOON. * WAVES WILL BUILD TO 2 TO 4 FT OVERNIGHT AND CONTINUE THROUGH EARLY TUESDAY AFTERNOON...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
2 follow-up statements
593 WHUS73 KGRB 280842 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT TUE JUN 28 2011 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES THROUGH MID AFTERNOON... .LOW PRESSURE WILL MOVE FROM EASTERN LAKE SUPERIOR...TO SOUTHERN CANADA TODAY. THE PRESSURE GRADIENT BETWEEN THE DEPARTING LOW PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION FOR TODAY...WILL CREATE GUSTY NORTHWEST WINDS AND BUILDING WAVES. LMZ521-541-281645- /O.CON.KGRB.SC.Y.0050.000000T0000Z-110628T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 342 AM CDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * NORTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS...ESPECIALLY NEAR DEATHS DOOR. * WAVES WILL BUILD TO 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
896 WHUS73 KGRB 281604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1104 AM CDT TUE JUN 28 2011 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES THROUGH MID AFTERNOON... .LOW PRESSURE WILL MOVE FROM EASTERN LAKE SUPERIOR...TO SOUTHERN CANADA TODAY. THE PRESSURE GRADIENT BETWEEN THE DEPARTING LOW PRESSURE AND HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION TODAY WILL CREATE NORTHWEST WINDS AND WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-541-282100- /O.CON.KGRB.SC.Y.0050.000000T0000Z-110628T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1104 AM CDT TUE JUN 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * NORTHWEST WIND WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO NEAR 30 KTS...ESPECIALLY NEAR DEATHS DOOR. * WAVES 2 TO 4 FT...WITH THE LARGEST WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:12 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Jun 27, 3:12 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 312 PM CDT MON JUN 27 2011 .SHORT TERM...TONIGHT AND TUESDAY. THUNDERSTORMS ARE THE MAIN CONCERN DURING THIS PART OF THE FORECAST...MAINLY EARLY IN THE FIRST PERIOD. SHOWERS AND ISOLATED THUNDERSTORMS FROM EARLY THIS MORNING FADED AWAY...NEVER PRODUCING PRECIPITATION IN THE FORECAST AREA. ENOUGH THIN SPOTS AND BREAKS IN THE CLOUDS TODAY ALLOWED FOR DESTABILIZATION ACROSS WISCONSIN AHEAD OF THE COLD FRONT MOVING INTO THE AREA FROM MINNESOTA. AT MIDDAY/EARLY AFTERNOON STORMS DEVELOPED IN A COUPLE OF AREAS OF LOW LEVEL MOISTURE CONVERGENCE. ONE WAS IN THE SOUTHEAST PART OF THE STATE AND THE OTHER WAS OVER WESTERN WISCONSIN. DEVELOPMENT IN THE SOUTHEAST APPEARED TO BE DYING OFF AS OF 1930Z WHILE A MORE CONTIGUOUS LINE OF CONVECTION CONTINUED TO DEVELOP IN WESTERN WISCONSIN WHERE THERE WAS LITTLE TO NO CIN AND SB CAPE VALUES EXCEEDED 1000 J/KG. STILL NO EXPLOSIVE DEVELOPMENT...NO WARNINGS IN THE WESTERN PART OF WISCONSIN AND NO SPC MESOSCALE DISCUSSION FOR THAT AREA. 0-6 KM SHEAR IN THE AREA WITH THE CONVECTION WAS IN THE 30 TO 40 KT RANGE WHILE THE MAX VALUES LAGGED BEHIND IN MINNESOTA. THE LATEST WATER VAPOR IMAGERY INDICATED THE UPPER LEVEL TROUGH AXIS WELL BEHIND THE FRONT TOO. NOT LOOKING LIKE AN IDEAL SETUP FOR SIGNIFICANT SEVERE TO DEVELOP...BUT WILL KEEP THE HIGH POPS IN THE GRIDS THROUGH 00Z TUESDAY AND TAPER POPS TO LESS THAN SLIGHT CHANCE CATEGORY BY 06Z TUESDAY. KEPT MUCH OF THE FORECAST SIMILAR TO WHAT WAS ISSUED ON THE MIDNIGHT SHIFT. JUST SOME ADJUSTMENTS TO TEMPERATURES USING COMBINATIONS OF THE PREVIOUS FORECAST AND VARIOUS GUIDANCE VALUES. .LONG TERM...TUESDAY NIGHT THROUGH THE 4TH OF JULY...SMALL PCPN CHCS AND TEMPERATURES WILL BE THE MAIN FCST CONCERNS. HIGH PRESSURE WILL BRING DRY WEATHER THROUGH ABOUT WEDNESDAY NIGHT. A GRADUAL WARMING TREND IS ANTICIPATED...WITH TEMPS WARMING TO AROUND NORMAL BY WEDNESDAY. THE FCST GETS A BIT MORE DIFFICULT LATE IN THE WORK WEEK...AS RETURN FLOW BRINGS A MUCH WARMER...MOISTER AND UNSTABLE AIR MASS INTO THE FA...ALONG WITH A STRONG MID-LEVEL CAP. HAVE ADDED A SMALL POP ON THURSDAY...ALONG THE LEADING EDGE OF THE ELEVATED MIXED LAYER AND MID-LEVEL CAP. HOWEVER...BY THURSDAY EVG...H7 TEMPS ARE EXPECTED TO BE +12 TO +15 C...SO A CAP SHOULD BE FIRMLY IN PLACE. IT'S NOT EVEN A GIVEN THAT THE COLD FRONTAL PASSAGE ON FRIDAY AND FRIDAY NIGHT WILL BE ABLE TO GENERATE CONVECTION...AS THE WARM MID-LEVEL TEMPS ONLY COOL SLIGHTLY. GIVEN THE STRONG INSTABILITY...WILL KEEP A SLIGHT CHC OF TSTMS IN THE FCST... DESPITE THE CAP. FCST H8 TEMPS SUPPORT HIGHS IN THE UPPER 80S TO MID 90S ON FRIDAY. WEAK HIGH PRESSURE BUILDING INTO THE REGION IN THE WAKE OF THE COLD FRONT WILL BRING MORE COMFORTABLE TEMPERATURES IN THE LOWER TO MIDDLE 80S ON SAT/SUN...ALONG WITH DRY CONDITIONS. ANOTHER WEAK COLD FRONT MAY BRING A CHC OF TSTMS ON THE 4TH OF JULY...BUT CONFIDENCE IN THE DETAILS THAT FAR OUT IS LOW. && .AVIATION...EXPECT MAINLY PLENTY OF MVFR CIGS AND SCATTERED VFR CIGS AROUND THROUGH THE LATE AFTERNOON. BUT THE BIGGER CONCERN WILL BE THE LINE OF CONVECTION PUSHING INTO CENTRAL WISCONSIN MID TO LATE THIS AFTERNOON AND CONTINUING ACROSS EASTERN WISCONSIN. SHOULD BE MVFR AND ISOLATED IFR CIGS AND VSBYS WITH THE STORMS IN ADDITION TO STRONG WIND GUSTS. CONDITIONS SHOULD IMPROVE INTO THE VFR CATEGORY BY 06Z...EXCEPT NEAR THE UPPER MICHIGAN BORDER WHERE SOME MVFR CIGS MAY LINGER TOWARD DAWN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/KIECKBUSCH
Hazardous weather outlook, Jun 27, 3:08 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CDT MON JUN 27 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 308 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THE EARLY EVENING BEFORE ENDING. A FEW OF THE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A BRIEF PERIOD OF HOT AND HUMID WEATHER IS LIKELY AT THE END OF THE WEEK. BY FRIDAY...HIGHS ARE EXPECTED TO WARM INTO THE UPPER 80S TO MID 90S AWAY FROM LAKE MICHIGAN. THE HOT AND HUMID WEATHER COULD POSE A RISK TO PEOPLE WITH HEALTH ISSUES. COLD FRONTS MAY BRING A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...AND AGAIN ON THE FOURTH OF JULY. HOWEVER...THE CHANCE OF STORMS IS SMALL...AND IT IS TOO EARLY TO DETERMINE IF SEVERE STORMS WILL DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. LMZ521-522-541>543-282015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 308 PM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING BEFORE ENDING. A FEW OF THE STORMS COULD PRODUCE HAIL AND STRONG WIND GUSTS. CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP IN THE DEATHS DOOR AREA LATE TONIGHT...DUE TO GUSTY NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL STILL BE POSSIBLE IN THE VICINITY OF NORTHERN DOOR COUNTY ON TUESDAY. THERE IS A SMALL CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT... AND AGAIN ON MONDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE STORMS WILL DEVELOP. MG/TSK
In the hours before
Special weather statement, Jun 27, 4:46 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 446 PM CDT MON JUN 27 2011 WIZ005-010-011-018-019-030-031-036-037-272300- FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-SHAWANO-VILAS- WAUPACA- 446 PM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM 31 MILES WEST OF EAGLE RIVER TO 32 MILES WEST OF RHINELANDER TO 19 MILES SOUTHWEST OF WAUSAU...MOVING EAST AT 30 MPH. LIGHTNING CAN BE EXPECTED WITH THE STORMS. HAIL...WINDS IN EXCESS OF 40 MPH AND BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH THE STORMS. * THUNDERSTORMS WILL BE NEAR... WILLOW RESERVOIR BY 455 PM CDT... TOMAHAWK AND RIB MOUNTAIN BY 510 PM CDT... WAUSAU AND MERRILL BY 515 PM CDT... WESTON BY 520 PM CDT... WOODBORO BY 525 PM CDT... RHINELANDER BY 535 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Local storm report, Jun 27, 4:48 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 2 W LAC DU FLAMBEAU 45.96N 89.92W
06/27/2011 M0.25 INCH VILAS WI PUBLIC
RELAYED BY WJFW-TV.
&&
BERSCHSpecial weather statement, Jun 27, 4:58 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 458 PM CDT MON JUN 27 2011 WIZ005-010-011-018-019-030-031-036-037-272315- FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-PORTAGE-SHAWANO-VILAS- WAUPACA- 458 PM CDT MON JUN 27 2011 ...LINE OF THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN... AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM 31 MILES WEST OF EAGLE RIVER TO 32 MILES WEST OF RHINELANDER TO 19 MILES SOUTHWEST OF WAUSAU...MOVING EAST AT 30 MPH. LIGHTNING CAN BE EXPECTED WITH THE STORMS. HAIL...WINDS IN EXCESS OF 40 MPH AND BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE WITH THE STORMS. * THUNDERSTORMS WILL BE NEAR... WILLOW RESERVOIR BY 455 PM CDT... TOMAHAWK AND RIB MOUNTAIN BY 510 PM CDT... WAUSAU AND MERRILL BY 515 PM CDT... WESTON BY 520 PM CDT... WOODBORO BY 525 PM CDT... RHINELANDER BY 535 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Special weather statement, Jun 27, 6:11 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 611 PM CDT MON JUN 27 2011 WIZ010>013-019>021-031-037>039-045-048>050-073-074-280030- BROWN-CALUMET-FLORENCE-FOREST-LANGLADE-MANITOWOC-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO- 611 PM CDT MON JUN 27 2011 ...A LINE OF THUNDERSTORMS MOVING INTO EASTERN WISCONSIN... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM 16 MILES NORTH OF CRANDON TO 19 MILES SOUTHWEST OF CRANDON TO 25 MILES WEST OF APPLETON...MOVING EAST AT 35 MPH. EXPECT LIGHTNING WITH THESE STORMS. HAIL...WIND GUSTS TO 40 MPH AND BRIEF HEAVY DOWNPOURS ARE ALSO POSSIBLE. * THUNDERSTORMS WILL BE NEAR... NEW LONDON AND NEOPIT BY 620 PM CDT... CLINTONVILLE BY 625 PM CDT... WHITE LAKE BY 630 PM CDT... KESHENA BY 635 PM CDT... SHAWANO AND CARTER BY 640 PM CDT... BLACK CREEK BY 650 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MG
Special weather statement, Jun 27, 6:52 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 652 PM CDT MON JUN 27 2011 WIZ011>013-019>021-031-037>039-048>050-073-074-280045- BROWN-CALUMET-FLORENCE-FOREST-LANGLADE-MANITOWOC-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WINNEBAGO- 652 PM CDT MON JUN 27 2011 ...STRONG THUNDERSTORMS MOVING INTO EASTERN WISCONSIN... AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES WEST OF GOODMAN TO 36 MILES NORTH OF SHAWANO TO 18 MILES SOUTH OF SHAWANO TO 7 MILES NORTHWEST OF OSHKOSH TO 33 MILES SOUTH OF OSHKOSH...MOVING EAST AT 30 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MOUNTAIN BY 705 PM CDT... GOODMAN AND BLACK CREEK BY 710 PM CDT... FLORENCE BY 715 PM CDT... GILLETT BY 720 PM CDT... KAUKAUNA BY 725 PM CDT... GREEN BAY BY 740 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. AK
Local storm report, Jun 27, 7:18 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 N MANAWA 44.47N 88.91W
06/27/2011 WAUPACA WI EMERGENCY MNGR
POLE BARN BLOWN DOWN ON WHITE CLOVER ROAD IN MANAWA. ALSO
SOME TREES DOWN.
&&
RICHMNearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.